gynecologist-icon
Periods problems
I had sex with my bf on 7th n 8th day (9 n 10 dec) of menstruation cycle and my periods started on 3rd dec of month n ended on 6 dec n my cycle is of 28 days ..we dint use protection but I took ipill on 10th of dec n now on 17th dec I m having bleeding with lower back pain ...is it a side effect of ipill or can I b pregnant??????
102 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Connect with me for online consultation for details BeBorn Gynecology Santacruz Mumbai
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Mostly due to pill. Connect online to solve your queries
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.